Edge Version of Harmonic Index and Harmonic Polynomial of Rooted Product Graphs – Pages 239-245

Edge Version of Harmonic Index and Harmonic Polynomial of Rooted Product Graphs

Pages 239-245

Muhammad Shoaib Sardar, Rabia Nazir, Sohail Zafar and Zohaib Zahid

University of Management and Technology (UMT), Lahore Pakistan

https://doi.org/10.6000/1927-5129.2018.14.37

Abstract: In this paper we computed explicit formulas for the edge version of harmonic index and harmonic polynomial of some classes of rooted product of graphs and i-th vertex rooted product of graphs.

Keywords: Topological indices, line graph, harmonic index and harmonic Polynomial.